Akdeniz Üniversitesi
Akademik Veri Yönetim Sistemi
Yayınlar & Eserler
SCI,SSCI,AHCI İNDEKSLERİNE GİREN DERGİLERDE YAYINLANAN MAKALELER
Çeken S., Alkan M., "Modules and the second classical Zariski topology", MATEMATICHE, vol.73, pp.161-177, 2018
Alkan M., Nicholson W.K., Ozcan A.C., "Comorphic rings", JOURNAL OF ALGEBRA AND ITS APPLICATIONS, vol.17, 2018
Alkan M., Şimşek Y., "The Actions on the Generating Functions for the Family of the Generalized Bernoulli Polynomials", FİLOMAT, vol.31, pp.35-44, 2017 (Link)
Çeken S., Alkan M., "Singular and nonsingular modules relative to a torsion theory", COMMUNİCATİONS IN ALGEBRA, vol.45, pp.3377-3389, 2017
Alkan M., Şimşek Y., "The Families of L-Series Associated with Decomposition of the Generating Functions", FILOMAT, vol.30, pp.1789-1799, 2016 (Link)
Uc M., Ones O., Alkan M., "On Modules over Groups", FILOMAT, vol.30, pp.1021-1027, 2016
Çeken S., Alkan M., "On the Weakly Second Spectrum of a Module", FILOMAT, vol.30, pp.1013-1020, 2016
Uc M., Ones O., Alkan M., "On modules over groups", FILOMAT, vol.30, pp.1021-1027, 2016 (Link)
Çeken S., Alkan M., "On the second spectrum and the second classical Zariski topology of a module", JOURNAL OF ALGEBRA AND ITS APPLICATIONS, vol.14, 2015
Çeken S., Alkan M., "On Graded Second and Coprimary Modules and Graded Secondary Representations", BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, vol.38, pp.1317-1330, 2015 (Abstract)
Alkan M., Şimşek Y., "Generating Function For Q-Eulerian Polynomials And Their Decomposition And Applications", JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, vol.72, pp.0-0, 2013 (Link)
Çeken S., Alkan M., "On Prime Submodules And Primary Decompositions In Two-Generated Free Modules", TAIWANESE JOURNAL OF MATHEMATICS, vol.17, pp.133-142, 2013
Çeken S., Alkan M., Smith P., "The Dual Notion Of The Prime Radical Of A Module", JOURNAL OF ALGEBRA, vol.392, pp.265-275, 2013
Çeken S., Alkan M., Smith P., "Second Modules Over Noncommutative Rings", COMMUNICATIONS IN ALGEBRA, vol.1, pp.83-98, 2013
Çeken S., Alkan M., "On Tau-Extending Modules", MEDITERRANEAN JOURNAL OF MATHEMATICS, vol.9, pp.129-142, 2012
Alkan M., Çeken S., "Uc Modules With Respect To A Torsion Theory", TURKISH JOURNAL OF MATHEMATICS, vol.36, pp.376-385, 2012
Alkan M., "On Dedekind Modules", NUMERICAL ANALYSIS AND APPLIED MATHEMATICS, vol.1479, pp.375-378, 2012
Alkan M., Nicholson W.K., Özcan A.Ç., "Strong Lifting Splits", JOURNAL OF PURE AND APPLIED ALGEBRA, vol.215, pp.1879-1888, 2011 (Link)
Çeken S., Alkan M., "On Radical Formula Over Free Modules With Two Generators", NUMERICAL ANALYSIS AND APPLIED MATHEMATICS, vol.1389-1, pp.333-336, 2011
Çeken S., Alkan M., "Dual Of Zariski Topology For Modules", NUMERICAL ANALYSIS AND APPLIED MATHEMATICS, vol.1389, pp.0-0, 2011
Alkan M., "On Rings Whose Simple Singular Modules Are Gp-Injective, ", NUMERICAL ANALYSIS AND APPLIED MATHEMATICS, vol.III, pp.1160-1162, 2010
Alkan M., Alahmadi A.N.M., López-Permouth S.R., "Poor Modules: The Opposite Of Injectivity", GLASGOW MATHEMATICAL JOURNAL, vol.52, pp.7-17, 2010 (Link)
Alkan M., "On ?-Lifting Modules And ?-Semiperfect Modules", TURKISH JOURNAL OF MATHEMATICS, no.33, pp.117-130, 2009 (Link)
Alkan M., Özcan A.Ç., Nicholson W.K., "A Generalization Of Projective Covers", JOURNAL OF ALGEBRA, vol.319, no.12, pp.4947-4960., 2008
Alkan M., Sarac B., "On Primary Decompositions And Radicals Of Submodules", Proceeding of Jangjeon Math. Soc. , vol.10, pp.71-81, 2007
Alkan M., Tıraş Y., "On Prime Submodules", ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, vol.37, pp.709-722, 2007
Özcan A.Ç., Alkan M., "Semiperfect Modules With Respect To A Preradical", COMMUNICATIONS IN ALGEBRA, vol.34, no.3, pp.841-856, 2006
Alkan M., Özcan A.Ç., "Semiregular Modules With Respect To A Fully Invariant Submodule", COMMUNICATIONS IN ALGEBRA, vol.32, no.11, pp.4285-4301, 2006
Alkan M., Saraç B., Tıraş Y., "Dedekind Modules", COMMUNICATIONS IN ALGEBRA, vol.33, no.5, pp.1617-1626, 2006
Alkan M., Tıraş Y., "Projective Modules And Prime Submodules", CZECHOSLOVAK MATHEMATICAL JOURNAL, vol.56, no.2, pp.601-611, 2006
Alkan M., Tıraş Y., "On Invertible And Dense Submodules", COMMUNICATIONS IN ALGEBRA, vol.32, no.10, pp.3911-3919, 2004
Tıraş Y., Alkan M., "Prime Modules And Submodules", Communications in Algebra, vol.31, 2003 (Link)
Alkan M., Harmancı A., "On Summand Sum And Summand Intersection Property Of Modules", TURKISH JOURNAL OF MATHEMATICS, vol.26, no.2, pp.131-147, 2002
DİĞER DERGİLERDE YAYINLANAN MAKALELER
Ones O., Alkan M., "The relationships between graded ideals and subspaces", AIP Conference Proceedings, 2018
Alkan M., Öneş O., "A note on graded ring with prime spectrum", ADVANCED STUDIESIN CONTEMPORARYMATHEMATICS, pp.140-155, 2018
Uc M., Alkan M., "On Submodule Characterization and Decomposition of Modules over Group Rings", PROCEEDINGS OF THE INTERNATIONAL CONFERENCE ON NUMERICAL ANALYSIS AND APPLIED MATHEMATICS 2016 (ICNAAM-2016), vol.1863, 2017
Çeken S., Alkan M., "On The Classical Zariski Topology Over Prime Spectrum of a Module", Proceedings of the Jangjeon Mathematical Society, vol.20, pp.595-604, 2017
Ones O., Alkan M., "The Structure of some Topologies on a Module", PROCEEDINGS OF THE INTERNATIONAL CONFERENCE ON NUMERICAL ANALYSIS AND APPLIED MATHEMATICS 2016 (ICNAAM-2016), vol.1863, 2017
Uc M., Alkan M., "On the Socle of Modules over a Group", PROCEEDINGS OF THE INTERNATIONAL CONFERENCE ON NUMERICAL ANALYSIS AND APPLIED MATHEMATICS 2016 (ICNAAM-2016), vol.1863, 2017
Ones O., Alkan M., "On left o-prime ideals over a n on commutative ring", Advanced Studies in Contemporary Mathematics (Kyungshang), vol.27, pp.107-113, 2017
Alkan M., Çeken S., "On Second Submodules", Contemporary Mathematics, vol.634, pp.68-78, 2015
HAKEMLİ KONGRE / SEMPOZYUMLARIN BİLDİRİ KİTAPLARINDA YER ALAN YAYINLAR
Ones O., Alkan M., Uc M., "On Relations between Subgroups of a Group and Submodules of a Module over Group Rings", Micopam 2018, ,
Al B., Alkan M., "A Note on Relations Among Partitions", MICOPAM 2018, ,
Alkan M., "On Some Relations between Restricted and Unrestricted Partions of integers", 31. Int. Con. Jang. Math. (ICJMS 2018), ,
Çeken S., Alkan M., "On strongly 2-absorbing second submodules", 1ST INTERNATIONAL CONFERENCE ON MATHEMATICAL AND RELATED SCIENCES, ANTALYA, TÜRKIYE, 17-17 Mayıs 2018, pp.1-1
Uc M., Alkan M., "On the Green Correspondence of ‘Group Modules’", INTERNATIONAL CONFERENCE ON MATHEMATICS AND ENGINEERING (ICOME 2017), İSTANBUL, TÜRKIYE,
Alkan M., "Decomposition of the generating function for the generalized Bernoulli polynomials", Inter. Conf on Comp. and Math Meth. CMMSE 2017, ,
Uc M., Alkan M., "On Modules over a G-set", NonCommutative Rings and their Applications, V, LENS, FRANSA,
Ones O., Alkan M., "On the Complement Zariki Topology of ideals", Inter. Conf. On Adv. In Sci (ICAS2017), ,
Ones O., Alkan M., "The Structure of Some Topologies on A Module", ICNAAM 2016, Rodos, YUNANISTAN,
Alkan M., "The action on the generating functions for the family of the generalized Bernoulli polynomials", 29. Jangjeoan Math Conf., Pondurcry, HINDISTAN,
Alkan M., "On The Relations Between Subgroups of a Group and Submodules of Modules over Group Rings", International Conference on Numerical Analysis and Applied Mathematics (ICNAAM), Rhodes, YUNANISTAN, 19-25 Eylül 2016, vol.1863, pp.1-1
Uc M., Alkan M., "On the Socle of Modules over a Group", International Conference on Numerical Analysis and Applied Mathematics (ICNAAM), Rhodes, YUNANISTAN, 19-25 Eylül 2016, vol.1863, pp.1-4
Uc M., Alkan M., "On Submodule Characterization and Decomposition ofModules over Group Rings", ICNAAM 2016, ,
Alkan M., Ones O., "On the weakly Second Spectrum of a module", 28.Internatianal Conferance of Jangjeon Math .Soc., ,
Alkan M., Uc M., Ortaç Ö., "Değişmesiz bir halka üzerindeki Bir alt modülün radikali", 28.Ulusala Matematik Sempozyumu, TÜRKIYE,
Alkan M., Uc M., Ortaç Ö., "On modules over a group", 28.Ulusala Matematik Sempozyumu, TÜRKIYE,
Alkan M., Uc M., Ortaç Ö., "On modules over group", 28.Internatianal Conferance of Jangjeon Math .Soc., ,
Alkan M., Ones O., "On the clasical Zariky Topology over prime Spectrum of a module", 28.Internatianal Conferance of Jangjeon Math .Soc., ,
Alkan M., Ones O., "On the radical of a submodules over a noncommuatative ring", 28.Internatianal Conferance of Jangjeon Math .Soc., ,
Alkan M., Şimşek Y., "On Interpolation Functions For The Q-Analogue Of The Eulerian Numbers Associated With Any Character ", International Congress in Honour of Professor Ravi P. Agarwal , BURSA, TÜRKIYE, 23-26 Haziran 2014, pp.62-62
Alkan M., Şimşek Y., "Remark On Interpolation Functions For The Q-Analogue Of The Eulerian Numbers", The 27 international conference of the jangjeon Mathematical Society, Daejeon, GUNEY KORE, 2-4 Ağustos 2014, pp.27-27
Alkan M., Şimşek Y., "Decomposition Of Interpolation Function For The Generalized Bernoullli Type Number", the 22 internatioal conferance on finite or innite dimensional comlex analysis and applications, Gyeongju, GUNEY KORE, 8-11 Ağustos 2014, pp.38-38
Çeken S., Alkan M., "On the Clasical Zarisky Topology over Prime Spectrum of a modules", 4.internatianal Eurasian Conferance on Mathematical Science and Applications, ,
Alkan M., "The decompositions on the generating functions for the generalized Bernoulli polynomilas", The 23. Internaninal Conferance on Finite or infinite Dimensional Complex Analysis and Applications, ,
Alkan M., "Generating Function For Q-Eularian Polynomails And Their Decompostions And Applications", the 26 internatinal conferance of Jangjeon Mathematical society, Bangalore, HINDISTAN, 1-4 Ağustos 2013, pp.25-25
Alkan M., Çeken S., "On Graded Second And Coprimary Modules", the international conferance on algebra in Honour of Patrick Smith and John Clark's 70 birthdays , BALIKESİR, TÜRKIYE, 12-15 Ağustos 2013, pp.34-34
Alkan M., Çeken S., "On Second Submodules And The Second Radical Of Modules", the international conferance on algebra in Honour of Patrick Smith and John Clark's 70 birthdays , BALIKESİR, TÜRKIYE, 12-15 Ağustos 2013, pp.51-51
Alkan M., "A Generalization Of Extending Modules By Torsion Teory", 31. Ohio State –Dension Math Conference Columbus_OHİO ABD, ABD, 25-27 Mayıs 2012
Alkan M., Smith P., Çeken S., "On Second Modules Over Noncommutative Ring", NonCommutative Rings and its Applications , LENS, FRANSA, 1-4 Temmuz 2013, pp.8-8
Çeken S., Alkan M., "On Second Submodules", International Conference on Noncommutative Rings and their Applications, Lens, FRANSA, 1-4 Temmuz 2013, vol.634, pp.67-77
Alkan M., "On Dedekind Modules ", 9th International Conference of Numerical Analysis and Applied Mathematics, YUNANISTAN, 19-25 Eylül 2012, vol.1479, pp.375-378
Alkan M., Çeken S., "On A Generalization Of Extending Modules By Torsion Theory", The 25 international conference of the jangjeon Mathematical Society, Seoul, GUNEY KORE, 25-28 Temmuz 2012, pp.1-1
Alkan M., Çeken S., "On Radical Formula Over Free Modules With Two Generators", NUMERICAL ANALYSIS AND APPLIED MATHEMATICS, YUNANISTAN, 19-23 september 2011, pp.0-0
Alkan M., Çeken S., "Dual Zarisky Topolgy For Second Submodules", The 24 international conference of the jangjeon Mathematical Society, KONYA, TÜRKIYE, 20-23 Temmuz 2011, pp.13-13
Alkan M., Çeken S., "Dual Of Zariski Topology For Modules", NUMERICAL ANALYSIS AND APPLIED MATHEMATICS, YUNANISTAN, 19-23 september 2011, vol.1389-1, pp.357-360
Alkan M., Çeken S., "Prime And Primary Submodules Of Two-Generated Free Modules", ULUSAL MATENMATİK SEMPOZYOUMU, KAYSERİ, TÜRKİYE, 4-7 Agustos 2010
Alkan M., "On Rings Whose Simple Singular Modules Are Gp-Injective", 8th International Conference of Numerical Analysis and Applied Mathematics, YUNANISTAN, 19-25 Eylül 2010, vol.1281, pp.1160-1162
Alkan M., Çeken S., "Complemented Modüllerin \Tou-Injective Ve Cs Modüllerle İlişkis", ULUSAL MATENMATİK SEMPOZYOUMU, İZMİR, TÜRKİYE, 31 Agus-3 Eylül 209, ss.375-378
Alkan M., Ozcan A.C. , Nicholson K., "A Generalization Of Projective Covers", NonCommutative Rings and its Applications , FRANSA, 29 JUNE-2 JULY 2009, pp.4947-4960
Alkan M., "\Tou Lifting And \Tou Semiperfect Modules", CONFERANCE ON ALGEBRA AND APLICATIONS, ABD, 18-21 JUNE 2008
Alkan M., "\Delta Semiperfect Modules", ANTALYA ALGEBRA DAYS, ANTALYA, TÜRKIYE, 16-23 Mayıs 2004, pp.15-15
Alkan M., Sarac B., "On Dedekind Modules", ANTALYA ALGEBRA DAYS, TÜRKIYE, 16-23 Mayıs 2004, pp.375-378
Alkan M., Harmancı A. , "On Summand Sum And Summand Intersection Property Of Modules", ANTALYA ALGEBRA DAYS, TÜRKIYE, 15-20 Mayıs 2001
Akademik Veri Yönetim Sistemi | All Rights Reserved | Abis Teknoloji © 2019
Akdeniz Üniversitesi BAP Koordinasyon Birimi